THERMAL SCIENCE

International Scientific Journal

ON APPROXIMATE SOLUTIONS OF FRACTIONAL ORDER PARTIAL DIFFERENTIAL EQUATIONS

ABSTRACT
The present paper is concerned with the implementation of optimal homotopy asymptotic method to handle the approximate analytical solutions of fractional partial differential equations. Approximate solutions of fractional models in both 1-D and 2-D cases are handled using the innovative proposed method. The consequences show excellent accuracy and strength of the planned method. Using this method, one can easily handle the convergence of approximation series solution for the fractional partial differential equations and can adjust the convergence region when required. The method is effective and explicit. Moreover, this method is flexible with respect to geometry and ease of implementation for fractional order models of physical and biological problems.
KEYWORDS
PAPER SUBMITTED: 2017-10-10
PAPER REVISED: 2017-12-19
PAPER ACCEPTED: 2017-12-26
PUBLISHED ONLINE: 2018-02-18
DOI REFERENCE: https://doi.org/10.2298/TSCI171010032C
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2018, VOLUME 22, ISSUE Supplement 1, PAGES [S287 - S299]
REFERENCES
  1. K.B. Oldham, J. Spanier, The Fractional Calculus, Academic Press, New York, 1974.
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  3. A. Kilbas, H. Srivastava, J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier,Boston, 2006.
  4. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press,London, 2010.
  5. G.-A. Anastassiou, Advances on Fractional Inequalities, Springer, 2011.
  6. Z. Odibat, Computing eigenelements of boundary value problems with fractional derivatives, Appl. Math. Comput., 215 (2009), pp. 3017-3028.
  7. M. Stojanovi ́c, Numerical method for solving diffusion-wave phenomena, J. Comput. Appl. Math.,235 (2011), pp. 3121-3137.
  8. F. Mainardi, G. Pagnini, R.-K. Saxena, Fox H functions in fractional diffusion, J. Comput. Appl. Math., 178(2005), pp. 321-331.
  9. S.-B. Yuste, Weighted average finite difference methods for fractional diffusion equations, J. Comput. Phys.,216 (2006), pp. 264-274.
  10. R. Nigmatulin, The realization of the generalized transfer equation in a medium with fractal geometry. Phys. Stat. Sol. B, 133 (1986), pp. 425-430 .
  11. E.E.Adams and W.G. Lynn, Field study of dispersion in a heterogeneous aquifer: 2. Spatial moments analysis. Water Resources Research, 28 (1992),12, pp. 3293-3307.
  12. Y.Hatano, N. Hatano, Dispersive transport of ions in column experiments: an explanation of long-tailedprofiles. Water Resources Research, 34 (1998), pp. 1027-1033.
  13. R. Metzler, J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics. J. Phys. A Math. Gen., 37 (2004), pp. 161-208.
  14. R. Gorenflo, F. Mainardi, Random walk models for space fractional diffusion processes. Fract. Calc. Appl. Anal., 1(1998), pp. 167-191.
  15. G.H. Gao, Z.Z.Sun, H.W.A. Zhang, new fractional numerical differentiation formula to Approximate the Caputo fractional derivative and its applications. J. Comput. Phys., 259 (2014), pp. 33-50 .
  16. Z. Li, L.Zongqi and Y. Yubin, High-Order Numerical Methods for Solving Time Fractional Partial differential Equations, Journal of Scientific Computing, 2016 (2016), pp. 1-19. Submitted 10.10.2017 Revised 19.12.2017 Accepted 26.12.2017

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence